Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Typos? 3 or 4 days?

Posted by ruth on June 7, 1999, at 7:10:23

In reply to Typos? 3 or 4 days?, posted by racer on June 5, 1999, at 18:20:19


Yes, you are right, 3 or 4 days isn't enough--and I've
only been on it a week now--but DAMN--I feel
convinced that I feel, actually, worse on this drug.
I keep wanting to pick fights with people, I cry
easily, and I feel really shitty about myself
almost constantly. I know I should give it some
time, but I also feel like I dread taking my little
pill today b/c something in my gut says it's
making me feel worse. Usually when I try a drug
that works for my depression, I can feel relief
very soon--in almost 2 days, and things gradually
get better from that point on. 8 days on this one
and things gradually seem to be getting worse...
I've been experimenting with finding the right
drug for 9 months now and I"m totally worn out from
the process.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ruth thread:6936